# SDR FDEA201907111534

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 14,554 hours, 2,453 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 294W5110568
- Part serial: 12938
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5HRS INTO FLIGHT AT FL370 .82M GOT TIRE PRESS EICAS ALERT. GEAR SYNOPTIC SHOWS #9 TIRE AT 181 PSI AND AMBER. TIRE PRESS ON STATUS PAGE ALSO. REMOVED AND REPLACED #9 MAIN WHEEL ASSY REF MM 32-45-01-4. AIR PRESSURE WAS WITHIN NORMAL LIMITS WITH BRAKE TEMP AT .5, NO MX MESSAGES OR  FAULTS. A/C OK TO CONTINUE.
